# SDR TRAX200800637

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE SEAT RAILS HAVE CORROSION DAMAGE AT STR 15R FS 669.00 TO FS 977.00-(MARKED).  BLENDED CORROSION FOUND ON SIDE SEAT RAIL AT STR 15R FS 669 TO FS 977 REMOVED .014" OF MATERIAL WITHIN LIMITS OF CRJ 700 SRM 53-41-49 AND 53-51-49.  RESTORED SURFACE FINISH AND RE-IDENTIFIED SEAT RAILS AS PER CRJ 700 SRM 53-41-49 AND 53-51-49.  JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 6/24/08.
